# SDR AUS20031192

- Difficulty date: November 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Case
- Condition: Cracked
- Location: Te Flap Actuator
- Part time: 11,722 cycles
- Component: Actuator
- Component part number: 2736053003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT FLAP ACTUATOR CASE CRACKED AND LEAKING.
